Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Des Codes Cryptogr

Search In Journal Title:

Abbravation: Designs, Codes and Cryptography

Search In Journal Abbravation:

Publisher

Springer US

Search In Publisher:

ISSN

1573-7586

Search In ISSN:
Search In Title Of Papers:

Two classes of optimal twodimensional OOCs

Authors: Yuemei Huang Yanxun Chang
Publish Date: 2011/08/28
Volume: 63, Issue: 3, Pages: 357-363
PDF Link

Abstract

Let Φu × v k λ a λ c denote the largest possible size among all 2D u × v k λ a λ c OOCs In this paper the exact value of Φu × v k λ a k − 1 for λ a = k − 1 and k is determined The case λ a = k − 1 is a generalization of a result in Yang Inform Process Lett 4085–87 1991 which deals with one dimensional OOCs namely u = 1


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. Composition of recursions and nonlinear complexity of periodic binary sequences
  2. Practical-time attacks against reduced variants of MISTY1
  3. On the largest affine sub-families of a family of NFSR sequences
  4. The dimension of subcode-subfields of shortened generalized Reed–Solomon codes
  5. On explicit factors of cyclotomic polynomials over finite fields
  6. Sequences with small correlation
  7. Improved algorithms for finding low-weight polynomial multiples in $$\mathbb {F}_{2}^{}[x]$$ and some cryptographic applications
  8. A tight asymptotic bound on the size of constant-weight conflict-avoiding codes
  9. Distinguisher-based attacks on public-key cryptosystems using Reed–Solomon codes
  10. A new table of permutation codes
  11. Bent functions embedded into the recursive framework of $${\mathbb{Z}}$$ -bent functions
  12. Nonexistence of CW (110, 100)
  13. Point compression for the trace zero subgroup over a small degree extension field
  14. The Diffie–Hellman problem and generalization of Verheul’s theorem
  15. Modular independence and generator matrices for codes over $${\mathbb {Z}_m}$$
  16. Improved lower bounds on sizes of single-error correcting codes
  17. A combinatorial problem related to sparse systems of equations
  18. Some results concerning cryptographically significant mappings over GF(2 n )
  19. A note on the reducibility of binary affine polynomials
  20. Primitive normal bases for quartic and cubic extensions: a geometric approach
  21. Computing isogenies between supersingular elliptic curves over $${\mathbb {F}}_p$$
  22. Some cyclic codes of length 2 p n
  23. On the correlation distribution of Delsarte–Goethals sequences
  24. Algebraic decoding of folded Gabidulin codes
  25. Inner balance of symmetric designs
  26. On the construction of Griesmer codes of dimension 5
  27. Applications of representation theory to wireless communications

Search Result: